# SDR DALA2025110608090

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 38,382 hours, 14,831 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH014737
- Condition: Inoperative
- Location: Nr 2
- Part time: 21,946 hours, 8,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN UPON SHUTDOWN OF ENG NR 2 ENTIRE JET WENT BLACK, GEN 1 DID NOT PICK UP THE LOAD VIA BUS TRANSFER. SWITCH IS IN AUTO POSITION. R/R NBR 1 IDG PER AMM 2411. OPS CKS GOOD.
